Translator Disclaimer
July 2016 Seifert surgery on knots via Reidemeister torsion and Casson--Walker--Lescop invariant II
Teruhisa Kadokami, Noriko Maruyama, Tsuyoshi Sakai
Osaka J. Math. 53(3): 767-773 (July 2016).

Abstract

For a knot $K$ with $\Delta_{K}(t)\doteq t^{2}-3t+1$ in a homology $3$-sphere, let $M$ be the result of $2/q$-surgery on $K$. We show that an appropriate assumption on the Reidemeister torsion of the universal abelian covering of $M$ implies $q=\pm 1$, if $M$ is a Seifert fibered space.

Citation

Download Citation

Teruhisa Kadokami. Noriko Maruyama. Tsuyoshi Sakai. "Seifert surgery on knots via Reidemeister torsion and Casson--Walker--Lescop invariant II." Osaka J. Math. 53 (3) 767 - 773, July 2016.

Information

Published: July 2016
First available in Project Euclid: 5 August 2016

zbMATH: 1351.57011
MathSciNet: MR3533468

Subjects:
Primary: 11R02, 11R27, 57M25, 57M27

Rights: Copyright © 2016 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.53 • No. 3 • July 2016
Back to Top